# SDR DALA1239749253

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,396 hours, 22,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 9912246115
- Condition: Corroded
- Location: Bs 1437
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1437 TEE FITTING RT SIDE OF APU DUCT IS CORRODED. REMOVED AND REPLACED TEE FITTING FRAME IAW SRM 51-30-02 AND 51-30-05 VOL II.
